Coefficient Estimates and Fekete-Szegö Inequality for Family of Bi-Univalent Functions Defined by the Second Kind Chebyshev Polynomial


Wanas A. K. , Yalçın Tokgöz S.

International Journal of Open Problems in Computer Science and Mathematics (IJOPCM), vol.13, no.2, pp.25-33, 2020 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2020
  • Title of Journal : International Journal of Open Problems in Computer Science and Mathematics (IJOPCM)
  • Page Numbers: pp.25-33